| Catalog Number |
650-1158 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
09/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: vivacit-e dm bearing 28x40mm; item# 110031010; lot# 66882665, arcos con sz a std 50mm; item# 11-301300; lot# 67093184, unknown liner; item# unknown; lot# unknown.G2 - foreign: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 6 weeks later due to dislocation.The proximal body, head and liner were revised to a longer construct.Attempts have been made and no further information has been provided at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.Visual examination of the provided pictures identified an explanted ceramic head, dm bearing, devices, bio-debris present.The head appears to be assembled to the bearing and is not dislocated.The devices were not returned and nothing further can be gained from the photographs.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.The reported products were reviewed for compatibility with no issues noted however with the unknown liner and cup, full compatibility of the full construct cannot be determined.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: one pre-operative and two post-operative xrs reviewed and not submitted to radiology as the images could not capture the event.A definitive root cause cannot be determined.The photos provided show that the head is still assembled to the bearing.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.